It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2005, 09:22 AM   #1
Junior Member
 
Join Date: Nov 2004
Location: florida
Posts: 25
Silver Bullet HB User
Unhappy I need help,advice!!!

Im at the end of my rope. ive been on serquol geodon,depakote,lithium,lamictal,risperd al and a few others. This week has been very bad for me in that Ive have major mood swings,crying,aniexty and wanting to kill myself. Yes Ive tried keeping busy and talking to people but ends up going back to the same old feelings. I see my pysc today but am not sure how much longer I can continue to hold on to life. The last time I saw the pysc see didnt want to give me anything for aniexty because I might get addicted. At this point I really dont care. Ive been on buspar and vistaril before but it was a joke. Also have tried temazepam and that didnt help either. On top of all this I am even more stressed because the wife isnt working that much, i miss work because I feel like crap, we are staying at the inlaws until things get better and I have to claim bankruptcy and we will be loosing one car. Where is there hope in that? Where is the light at the end of the tunnel? Some times posting is a little on the slow side is there a chat room that people use?

 
Old 03-09-2005, 09:56 AM   #2
Inactive
 
Join Date: Oct 2004
Posts: 455
goofyafter2 HB User
Re: I need help,advice!!!

I have been or been close to where you are right now. I am so sorry you don't have anyone to talk to. I have felt that exact way, like I need to talk to someone NOW! Someone who understands what I am going through. I certainly haven't tried near as many meds, but I hope your dr will get you some kind of relief. YOU WILL FEEL BETTER. And when you do, things will not appear so hopeless. Easy for me to say, right? I have felt that way and even said-how can it get better. I don't know but when I don't feel that way (due to meds, I believe or moods or whatever), life takes on a new meaning. Like what am I going to do next. Like let's plan for the future. You have probably felt this way before, right? And then you felt better, right? You WILL get your life back. I am so sorry you are feeling so badly. Maybe you can search for some kind of chat. I don't know of any, but I sure could have used one many times. Hang in there, please - for YOU. You ARE important. Love, Lori

 
Sponsors Lightbulb
   
Old 03-09-2005, 10:38 AM   #3
Senior Member
(female)
 
Join Date: Feb 2005
Location: Saint Louis, Missouri
Posts: 169
Kahlia25 HB User
Unhappy Re: I need help,advice!!!

I have found that when I am at the end of my rope, I can only do ONE thing at a time. That is hard to do but it works. You have NO control over anything except what you do for you and one of those things is staying as healthy as possible for as long as possible. I have been through the staying with in law thing....NO FUN. I do not know of a chat room but don't keep the stuff in, vent, vent, vent, Even if you have to write it down, let it out. Can you talk to your wife? If so, maybe she can find a different job or work more hours. I am on disability and went through the whole being without money thing too. It stinks. You are definately in my thoughts and I hope you keep writing......Kahlia
__________________
I have seen many things BUT the most terrible thing I have ever seen was the lack of compassion for another.....................Kahlia

 
Old 03-09-2005, 11:00 AM   #4
Inactive
(female)
 
Join Date: Mar 2005
Location: Minnesota, just moved from California where I lived my whole life.
Posts: 441
polarized13 HB User
Talking Re: I need help,advice!!!

Does your doc know how bad your feeling? Are you being honest about the hopelessness? I always think it's funny when doctors are concerned about giving you meds that could help you, cause you might get addicted. It's like, Hey, LOOK at me, I'm at the end of my rope, here, do you think being dependant on something that takes the edge off is really an issue? Like seroquel and some of that other stuff doesnt make you just as dependant. Please. My (new) doctor just figured out that I am bipolar, but primarily depressed. So if you are the same, you have to be carefull with sedatives (seroquel). I have been on it a long time, now that I'm going off, It's tough.(hard to sleep) I know you have tried a lot of stuff, but there are so many, like the new one I'm taking -trileptel. Don't give up. I have been where you are, had my electricity shut off, cars repossesed, and working two jobs, (when my husband was in school, still) I thought it would never get better sometimes....Hang in there!!

 
Old 03-09-2005, 01:18 PM   #5
Junior Member
 
Join Date: Nov 2004
Location: florida
Posts: 25
Silver Bullet HB User
Re: I need help,advice!!!

Thanks for the kind words everyone. My doc just up my lamictal gave me ablilfy,paxil and klonipin to take the edge off. My wifes work will pick up in a few months just gotta hang on until then. She works in tv and when the hockey season went so did her work. Another hard thing is she is out of town alot with her work and I cant get motivated to get out of the house and things just snowball from there.

 
Old 03-09-2005, 01:26 PM   #6
Inactive
 
Join Date: Oct 2004
Posts: 455
goofyafter2 HB User
Re: I need help,advice!!!

Hi Silver! Glad to hear you are trying to get things back on the upswing. I feel a little less worried (but just a little). Please stay close and let us know what is happening. Love, Lori

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), Lucky Lucy (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 04:51 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!